| Model Number |
7377 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the device is not expected to be returned for evaluation, a device history record was reviewed for the suspected contour next meter with serial (b)(6) and no manufacturing anomalies were found.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight was not provided.
Event or Problem Description
The customer reported that he ran three blood glucose tests with the contour next meter and each reading was different by over 100 mg/dl.No specific readings were provided.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.Since the strip information was not provided, this report will be submitted under the meter information.